# SDR USAA2010090791953

- Difficulty date: September 4, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681586
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN BS 847 TO BS 827, RBL 45.5.  REPAIRED SEAT TRACK BETWEEN BS 847 TO BS 827, RBL 45.5 IAW EA 133025 & B737 SRM 53-00-52.  UPON FURTHER REVIEW, FOUND ADDITIONAL LOG ITEMS REFERENCED TO THIS LOG NUMBER EXTENDING BODY STATIONS NOT PREVIOUSLY COVERED ON THIS LOG ITEM.
